DOI QR코드

DOI QR Code

EXISTENCE AND MULTIPLICITY OF NONTRIVIAL SOLUTIONS FOR KLEIN-GORDON-MAXWELL SYSTEM WITH A PARAMETER

  • Che, Guofeng ;
  • Chen, Haibo
  • Received : 2016.05.11
  • Published : 2017.05.01

Abstract

This paper is concerned with the following Klein-Gordon-Maxwell system: $$\{-{\Delta}u+{\lambda}V(x)u-(2{\omega}+{\phi}){\phi}u=f(x,u),\;x{\in}\mathbb{R}^3,\\{\Delta}{\phi}=({\omega}+{\phi})u^2,\;x{\in}\mathbb{R}^3$$ where ${\omega}$ > 0 is a constant and ${\lambda}$ is the parameter. Under some suitable assumptions on V (x) and f(x, u), we establish the existence and multiplicity of nontrivial solutions of the above system via variational methods. Our conditions weaken the Ambrosetti Rabinowitz type condition.

Keywords

Klein-Gordon-Maxwell system;Sobolev embedding;variational methods;infinitely many solutions

References

  1. A. Azzollini, L. Pisani, and A. Pomponio, Impoved estimates and a limit case for the electrostatic Klein-Gordon-Maxwell system, Proc. R. Soc. Edinb. Sect. A. 141 (2011), no. 3, 449-463. https://doi.org/10.1017/S0308210509001814
  2. A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Klein-Gordon-Maxwell equations, Topol. Methods Nonlinear Anal. 35 (2010), no. 1, 33-42.
  3. V. Benci and D. Fortunato, Solitary waves of the nonlinear Klein-Gordon-Maxwell equation coupled with Maxwell equations, Rev. Math. Phys. 14 (2002), no. 4, 409-420. https://doi.org/10.1142/S0129055X02001168
  4. D. Cassani, Existence and non-existence of solitary waves for the critical Klein-Gordon-Maxwell equation coupled with Maxwell's equations, Nonlinear Anal. 58 (2004), no. 7-8, 733-747. https://doi.org/10.1016/j.na.2003.05.001
  5. S. J. Chen and L. Lin, Multiple solutions for the nonhomogeneous Klein-Gordon equation coupled with Born-Infield theory on ${\mathbb{R}}^3$, J. Math. Anal. App. 400 (2013), no. 2, 517-524. https://doi.org/10.1016/j.jmaa.2012.10.057
  6. S. J. Chen and C. L. Tang, Multiple solutions for nonhomogeneous Schrodinger-Maxwell equations and Klein-Gordon-Maxwell equations on ${\mathbb{R}}^3$, Nodea-Nonlinear Differential Equations Appl. 17 (2010), no. 5, 559-574. https://doi.org/10.1007/s00030-010-0068-z
  7. P. Chen and C. Tian, Infinitely many solutions for Schrodinger-Maxwell equations with indefinite sign subquadratic potentials, Appl. Math. Comput. 226 (2014), 492-502.
  8. T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrodinger-Maxwell equations, Proc. R. Soc. Edinburgh Sect. A. 134 (2004), no. 5, 893-906. https://doi.org/10.1017/S030821050000353X
  9. Y. H. Ding and A. Szulkin, Bound states for semilinear Schrodinger equations with sign-changing potential, Calc. Var. Partial Differential Equations 29 (2007), no. 3, 397-419. https://doi.org/10.1007/s00526-006-0071-8
  10. L. Ding and L. Li, Infinitely many standing wave solutions for the nonlinear Klein-Gordon-Maxwell system with sign-changing potential, Comput. Math. Appl. 68 (2014), no. 5, 589-595. https://doi.org/10.1016/j.camwa.2014.07.001
  11. I. Ekeland, Convexity Methods in Hamiltonian Mechanics, Springer, 1990.
  12. Y. X. Guo and J. J. Nie, Existence and multiplicity of nontrivial solutions for p- Laplacian schrodinger-Kirchhoff-type equations, J. Math. Anal. App. 428 (2015), no. 2, 1054-1069. https://doi.org/10.1016/j.jmaa.2015.03.064
  13. L. Lin and C. L. Tang, Infinitely many solutions for a nonlinear Klein-Gordon-Maxwell system, Nonlinear Anal. 110 (2014), 157-169. https://doi.org/10.1016/j.na.2014.07.019
  14. P. H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS Reg. Conf. Ser. Math., vol. 65, American Mathematical Society, Province, RI, 1986.
  15. F. Z.Wang, Solitary waves for the Klein-Gordon-Maxwell system with critical exponent, Nonlinear Anal. 74 (2011), 827-835. https://doi.org/10.1016/j.na.2010.09.033
  16. L. P. Xu and H. B. Chen, Multiplicity of small negative-energy solutions for a class of nonlinear Schrodinger-Poisson systems, Appl. Math. Comput. 243 (2014), no. 3, 817-824.
  17. L. P. Xu and H. B. Chen, Multiplicity results for fourth order elliptic equations of Kirchhoff-type, Acta. Math. Sci. Ser. B Engl. Ed. 35 (2015), no. 5, 1067-1076.
  18. L. P. Xu and H. B. Chen, Existence and multiplicity of solutions for nonhomogeneous Klein-Gordon-Maxwell equations, Elentron. J. Differential Equation 2015 (2015), no. 102, 1-12.
  19. W. Zou and M. Schechter, Critical Point Theory and its Applications, Springer, New York, 2006.

Acknowledgement

Supported by : Natural Science Foundation of China